# SDR CA150206003

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 65,708 hours
- Engine: Rroyce TRENT1000A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 978B000002
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, A LOW POWER ECAM INDICATION PROMPTED A REJECTED TAKEOFF.  SPEED AT REJECT WAS 105 KTS.  IAW TSM71-00-00-810-941 & 21-63-00-810-913 REPLACED NR 2 FCV IAW 21-51-51 PB 401.  ZONE CONTROLLER REPLACED IAW AMM 21-63-34 PB 401.  PACK CONTROLLER REPLACED IAW AMM21-53-34 PB 401.  ALL TEST PASSED NIL FAULTS.  REF AMM05-51-16 - BRAKE INSPECTION NOT REQUIRED DUE NOT ABOVE 800DEG C.
